Jambura Journal of Informatics

Jambura Journal of Informatics (JJi) is a peer-reviewed journal published by the Department of Informatics Engineering, Universitas Negeri Gorontalo. JJi is a scientific journal of informatics which includes scholarly writings on pure research and applied research as well as a review-general review of the development of the theory, methods, and related applied sciences. The scope of the articles published in this journal deal with a broad range of informatics topics, including:

  • Computer Science
  • Information System
  • Software Engineering
  • Information Technology
  • Information Technology Education

Journal Homepage Image


VOL 4, NO 1: APRIL 2022

Table of Contents

Artikel

Lanto Ningrayati Amali, Wirahman Salsabil Husain, Moh. Ramdhan Arif Kaluku, Sitti Suhada
01-12
Mohamad Syafri Tuloli, Reonaldi Patalangi, Rahman Takdir
13-26
Fikran Mahmud, Lanto Ningrayati Amali, Moh. Ramdhan Arif Kaluku, Mukhlisulfatih Latief
27-37
Ahmad Azhar Kadim, I Ketut Sutriana, Irham H. Masir
38-48
Dian Novian, Moch Icksal Paputungan, Lillyan Hadjaratie, Manda Rohandi, Budiyanto Ahaliki
49-60